# SDR FDEA201512083952

- Difficulty date: December 8, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 65,183 hours, 24,405 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND R1 DOOR SLIDE PRESS GAGE  OUT OF GREEN BAND.   REMOVED AND REPLACED FWD AND AFT BAR LOCKS R1 ENTRY DOOR  IAW MM 25-66-01-4 OPS CHECK GOOD OK FOR SERVICE.
